# SDR PCAA0303058

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 21,451 hours, 23,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82950010251
- Part serial: NA
- Condition: Leaking
- Location: Inboard Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LGA-ROC FLIGHT#3785. CREW REPORTED LOSS OF #1 HYDRAULIC CONTENTS. RAN LESS THEN ONE MINUTE WITH CONTENTS LOST. CREW DECLARED AN EMERGENCY. FLIGHT LANDED IN BGM WITHOUT INCIDENT. MAINTENANCE REPLACED HYDRAULIC LINE FOR FLIGHT SPOILER UNLOADING VALVE FOR SPOILER CLUTCH IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 20-06-03. NO LEAKS WERE NOTED. AIRCRAFT RETURNED TO SERVICE.
